MathSciNet Relay Station
MathSciNet bibliographic data
MR2171174 (2006d:35245) 35Q53 (35C05)
Wazwaz, Abdul-Majid Travelling wave solutions of generalized forms of Burgers, Burgers-KdV and Burgers-Huxley equations. Appl. Math. Comput. 169 (2005), no. 1, 639–656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement